# SDR P5CA2019122640232

- Difficulty date: December 24, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,021 hours, 21,653 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 6164
- Condition: Failed
- Location: Lt Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RADAR SYS TILTS DOWN UNCOMMANDED IN FLT. TILT DEGREE ON HSI SHOWS COMMANDED TILT, BUT THE RADAR POINTS DOWN AND PAINTS GROUND CLUTTER. L SYS IS UNRESPONSIVE TO TILT INPUTS. 2ND WRITE UP ON CONSECUTIVE FLIGHTS.  REMOVED AND REPLACED THE LT RADAR TRANSCEIVER IAW AMM 34-43-01. BITE CHECKED GOOD. CLEAR TO RETURN TO SERVICE.
